Facebook Pixel
EmpowHER Guest

Plan B vs Implantation bleeding

By Anonymous December 29, 2015 - 12:17pm
Rate This

Had unprotected sex around Dec 23rd and took plan b on the 25th. It's Dec 29 and I just had a little spotting. I'm really worried about it. My cycle was changing so I have no idea when I'm suppose to start. I missed my Nov. one and started on Dec 2.

Add a Comment2 Comments


HI Anon,

Thank you for sharing your question with the EmpowHER community.

Since you took a plan b on the 25th two days after having unprotected sex, it's more than likely the spotting is from the emergency contraceptive pill. If your menstrual cycle was starting to be some what irregular, the hormones in the emergency contraception will only increase or prolong it's irregularity.

It's going to take time before your hormones balance out. In the meantime, don't introduced another emergency contraception (more hormones)to your systems. It will only make things more irregular and is not good practice anyway.

I hope this helps.

Be well,

December 29, 2015 - 1:45pm
(reply to S. Gillette-Palmer)

Let's just give a run down of what happened so I feel better talking about it. So my period was from December 14-19. We then had sex on the 23. I always track it on my period tracker. Had sex and he pulled out as he was feeling about to cum and noticed the condom broke and instantly was cumming as soon as he pulled out. I started hysterically crying because I didn't know if anything got in and he believes he fully pulled out. But I'm just paranoid from that. So it was about 12:00 am on the same day. So about not even an hour after sex. Ran to the pharmacy and got the My Way contraceptive pill. So I took the pulled within two hours of sex. I took it with a glass of water. It's now January 3 and my expected date is the 12 of this month. So I'm nine days away. I can't help but feel extremely paranoid for some reason. We have taken the pill before actually regarding the same situation. I am not on birth control just because I tend to have infections in ears and what not needing antibiotics. So it's not a need for me to be on it since birth control couldn't be as effective. ALSO I AM NOT ON ANY ANTIBIOTICS AT ALL CURRENTLY HAVENT IN A GOOD SIX MONTHS. Also I've read birth control can cause it difficult to become pregnant later on in life so my mom doesn't want me on it right now. I am 20. And I'm sure in a few years I'll go on it. I don't know why I'm so scared. I haven't feel my body change. Other than the one day experiencing some blood in my underwear more or a dark blood how it is towards the end of a period cycle. But it just lasted the one day. And I thought my period might have come earlier. I'm just looking for a in depth response in that I should be okay. I just need the comfort right now.

January 3, 2016 - 9:10pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!